Home           Contact us           FAQs           
 
   Journal Page   |   Aims & Scope   |   Author Guideline   |   Editorial Board   |   Search
    Abstract
2012 (Vol. 4, Issue: 23)
Article Information:

A Generalized Permanent Estimator and its Application in Computing Multi-Homogeneous Bézout Number

Hassan M.S. Bawazir, Ali Abd Rahman and Nor’aini binti Aris
Corresponding Author:  Hassan M.S. Bawazir 

Key words:  Multi-homogeneous bézout number, permanent, polynomial system, random path, , ,
Vol. 4 , (23): 5206-5211
Submitted Accepted Published
April 25, 2012 May 13, 2012 December 01, 2012
Abstract:

The permanent of a matrix has many applications in many fields. Its computation is #P-complete. The computation of exact permanent large-scale matrices is very costly in terms of memory and time. There is a real need for an efficient method to deal well with such situations. This study designs a general algorithm for estimating the permanents of the complex square or non-square matrices. We prove that the Multi- Homogeneous Bézout Number (MHBN) can be estimated efficiently using the new algorithm. Further, a proposition that provides some analytic results is presented and proved. The analytic results show the effectiveness and the efficiency of our algorithm over some recent methods. Furthermore, with the new algorithm we can control the accuracy as we need. A large amount of numerical results are presented in this study. By applying the algorithm that estimates MHBN we extend the applicability of the algorithm.
Abstract PDF HTML
  Cite this Reference:
Hassan M.S. Bawazir, Ali Abd Rahman and Nor’aini binti Aris, 2012. A Generalized Permanent Estimator and its Application in Computing Multi-Homogeneous Bézout Number.  Research Journal of Applied Sciences, Engineering and Technology, 4(23): 5206-5211.
    Advertise with us
 
ISSN (Online):  2040-7467
ISSN (Print):   2040-7459
Submit Manuscript
   Current Information
   Sales & Services
   Contact Information
  Executive Managing Editor
  Email: admin@maxwellsci.com
  Publishing Editor
  Email: support@maxwellsci.com
  Account Manager
  Email: faisalm@maxwellsci.com
  Journal Editor
  Email: admin@maxwellsci.com
  Press Department
  Email: press@maxwellsci.com
Home  |  Contact us  |  About us  |  Privacy Policy
Copyright © 2009. MAXWELL Science Publication, a division of MAXWELLl Scientific Organization. All rights reserved